# SDR C2XA03TY065

- Difficulty date: May 17, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 7,601 hours, 5,442 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE APU FIREWALL WAS FOUND CRACKED.  MAINTENANCE STOP DRILLED THE CRACK, FABRICATED A DOUBLER AND INSTALLED IAW EC5330-01250.  THE REPAIR IS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF THE INSPECTION.
